MAUDE Adverse Event Report: ICU MEDICAL INC SETSOURCE PRIMARY DROP SET

ICU MEDICAL INC SETSOURCE PRIMARY DROP SET
Model Number Z3054
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2013
Type of Reportable Event Malfunction
Event or Problem Description
Complaint received reporting leakage issues with use of z3054, 94" primary drop set w/bcv-clave, clave, 3 gang 1o2, lot# unknown.It was reported that "product set in pre-op, in or setting (3 gang 1o2) manifolds have leaked[?] in all situations the procedure has been completed and the tubing taken off after surgery.".There were no reported adverse patient consequences and or outcomes.Device return: one used z3054 device set attached to unknown ext.Set and a total of six packaged z3054 device sets from "potential" lot# were received engineering testing and analysis was performed.The returned used z3054 and the six unused z3054 device sets were tested to the applicable product specifications.The results recorded for the used z3054 confirmed leakage was replicated originating from the distal port on the sets 3 gang 1o2 manifold.
 
Additional Manufacturer Narrative
Engineering testing and analysis cont.: the results for the unused z3054 show leakage originating from the 1o2 port(s) was replicated on two of the returned samples.There were no leakages, and or performance issues found with the remaining four unused z3054 device sets.Findings: engineering testing and analysis of the returned z3054 device sets confirmed the reported leakage/1o2 manifold product issue with three of the seven returned z3054 device sets.Detailed analysis of the involved component(s) design attributes, materials, mfg./equipment were performed.The teams efforts/relevant data focused on design and molding specifications and the improvements to minimize potential variables.Heightened inspection criteria including tighter concentricity callouts were implemented as an interim measure.The team identified, qualified and validated modifications to the welding process where extensive data studies identified tighter (crack) specifications would reduce potential retrograde.

Brand Name
SETSOURCE PRIMARY DROP SET
Common Device Name
SETSOURCE PRIMARY DROP SET
Manufacturer (Section D)
ICU MEDICAL INC
600 n. field dr
lake forest IL 60045
Manufacturer (Section G)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa., 22790
MX   22790
Manufacturer Contact
reed covert
4455 atherton dr.
salt lake city, UT 84123
MDR Report Key19554700
Report Number2025816-2014-00155
Device Sequence Number12440255
Product Code FMG
UDI-Device Identifier00887709029330
UDI-Public(01)00887709029330
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ3054
Device Catalogue NumberZ3054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2013
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2014
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFGER SYRINGE
Patient SexUnknown